# SDR SIMA200733402

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 14,216 hours, 12,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTNING STRIP ON ROW 7/8 IS INOP.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN SEAT RO 7/8 AND OPS CHECK GOOD IAW EMB 140 MM 33-50-12.  AIRCRAFT RETURNED TO SERVICE.
